MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5_13.2
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Visual Disturbances (2140); Halo (2227)
Date of Event 08/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(device manufacturing date): unk, no serial number reported.(expiration date): unk, no serial number reported.Claim#: (b)(4).
 
Event or Problem Description
The reporter indicated that a 13.2mm, vticm13.2, implantable collamer lens was implanted into the patients right eye (od) on (b)(6) 2022.The patient experienced excessive vault, galre and haloes, lens remains implanted.Cause of event was unknown.If additional information is received a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
B5- "the reporter indicated that a 13.2mm vticm13.2" should be corrected to "the reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2." claim# (b)(4).
 
Additional Manufacturer Narrative
B5- the reporter indicated that a 13.2mm vticm13.2 -8.50/1.0/130 (sphere/cylinder/axis) implantable collamer lens was implanted into the patients right eye (od) on (b)(6) 2022.The patient experienced excessive vault, glare and haloes.Lens remains implanted.Cause of event was unknown.If additional information is received a supplemental medwatch report.H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim # (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
MDR Report Key15591507
Report Number2023826-2022-03594
Device Sequence Number2236564
Product Code QCB
UDI-Device Identifier00841542116367
UDI-Public00841542116367
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberVTICM5_13.2
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2022
Supplement Date Received by Manufacturer10/12/2022
12/27/2022
Initial Report FDA Received Date10/12/2022
Supplement Report FDA Received Date12/09/2022
12/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INJECTOR MODEL: INJECTOR MODEL: LIOLI-24, LOT# UNK.
Patient Age46 YR
Patient SexFemale